I started my last period around September 15. I got the Depo shot on October 9th & still have not had a period. Is this a problem?
No. You could find you get very irregular bleeding, or possibly no bleeding. The irregular bleeding tends to stop after 2 or 3 shots, & most find that if they get their shots on time, there is little to no bleeding, until they come off Depo. However, some do still get occasional spotting or bleeding, especially after sex.
Basically, everyone is different, but no bleeding is certainly common. Your ovaries are being sent to sleep, believing you are pregnant, so they do not function. That's what happens with the majority of women, anyway. Your back can even ache because your pelvis is softening & stretching, ready for a growing baby.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2013 • 3 answers
Depo-Provera - Hey guys. I gave birth a month ago today. I got my first birth control shot two days?
Posted 19 Oct 2014 • 1 answer
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Posted 20 Oct 2014 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 5 Sep 2017 • 3 answers